# SDR ABXA000193

- Difficulty date: March 27, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 51,543 hours, 48,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99259555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON T-FITTING OUTBOARD SIDE OF WHEEL WELL AT APPROX STA 770.  REPLACED T-FITTING IAW DC9 SRM 51-10-4, AND 51-30-5.
